An explicit determination of the Petrov type N space-times on which the conformally invariant scalar wave equation satisfies Huygens' principle
Annales de l'I.H.P. Physique théorique, Tome 44 (1986) no. 2, pp. 115-153.
@article{AIHPA_1986__44_2_115_0,
     author = {Carminati, J. and McLenaghan, R. G.},
     title = {An explicit determination of the Petrov type N space-times on which the conformally invariant scalar wave equation satisfies Huygens' principle},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {115--153},
     publisher = {Gauthier-Villars},
     volume = {44},
     number = {2},
     year = {1986},
     zbl = {0595.35067},
     mrnumber = {839281},
     language = {en},
     url = {archive.numdam.org/item/AIHPA_1986__44_2_115_0/}
}
Carminati, J.; McLenaghan, R. G. An explicit determination of the Petrov type N space-times on which the conformally invariant scalar wave equation satisfies Huygens' principle. Annales de l'I.H.P. Physique théorique, Tome 44 (1986) no. 2, pp. 115-153. http://archive.numdam.org/item/AIHPA_1986__44_2_115_0/

[1] L. Asgeirsson, Some hints on Huygens' principle and Hadamard's conjecture. Comm. Pure Appl. Math., t. 9, 1956, p. 307-326. | MR 82034 | Zbl 0074.31101

[2] R. Bach, Zur Weylschen Relativitats theorie. Math. Zeitscher, t. 9, 1921, p. 110-135. | JFM 48.1035.01 | MR 1544454

[3] Y. Bruhat, Théorème d'existence pour certains systèmes d'équations aux dérivées partielles non linéaires. Acta Math., t. 88, 1952, p. 141-225. | MR 53338 | Zbl 0049.19201

[4] J. Carminati and R.G. Mclenaghan, Some new results on the validity of Huygens' principle for the scalar wave equation on a curved space-time. Article in Gravitation, Geometry and Relativistic Physics, Proceedings of the Journées Relativistes 1984, Aussois, France, edited by Laboratoire Gravitation et Cosmologie Relativistes. Institut Henri Poincaré, Lecture Notes in Physics, t. 212, Springer-Verlag, Berlin, 1984. | MR 780225 | Zbl 0557.53046

[5] J. Carminati and R.G. Mclenaghan, Determination of all Petrov type-N space-times on which the conformally invariant scalar wave equation satisfies Huygens' principle. Phys. Lett., t. 105 A, 1984, p. 351-354. | MR 766032

[6] R. Courant and D. Hilbert, Methods of mathematical physics, t. 2, Interscience, New York, 1962. | Zbl 0099.29504

[7] R. Debever, Le rayonnement gravitationnel, le tenseur de Riemann en relativité générale. Cah. Phys., t. 168-169, 1964, p. 303-349. | MR 187877

[8] A. Douglis, The problem of Cauchy for linear hyperbolic equations of second order. Comm. Pure Appl. Math., t. 7, 1954, p. 271-295. | MR 62931 | Zbl 0059.08801

[9] J. Ehlers and K. Kundt, Exact solutions of the gravitational Field equations. Article in Gravitation an introduction to current research; edited by L. Witten, Wiley, New York, 1964.

[10] F.G. Friedlander, The wave equation in a curved space-time. Cambridge University Press, Cambridge, 1975. | MR 460898 | Zbl 0316.53021

[11] P. Günther, Zur Gültigkeit des Huygensschen Princips bei partiellen Differentialgleichungen von normalen hyperbolischen Typus. S.-B. Sachs. Akad. Wiss. Leipzig Math.-Natur. K., t. 100, 1952, p. 1-43. | MR 50136 | Zbl 0046.32201

[12] P. Günther, Ein Beispiel einer nichttrivalen Huygensschen Differentialgleichungen mit vier unabhängigen Variablen. Arch. Rational Mech. Anal., t. 18, 1965, p. 103-106. | MR 174865 | Zbl 0125.05404

[13] P. Günther, Einige Sätze uber huygenssche Differentialgleichungen. Wiss. Zeitschr. Karl Marx Univ., Math.-natu. Reihe Leipzig, t. 14, 1965, p. 497-507. | MR 198012 | Zbl 0173.12203

[14] P. Günther and V. Wünsch, Maxwellsche Gleichungen und Huygensshes Prinzip I. Math. Nach., t. 63, 1974, p. 97-121. | MR 363377 | Zbl 0288.35042

[15] J. Hadamard, Lectures on Cauchy's problem in linear partial differential equations. Yale University Press, New Haven, 1923. | JFM 49.0725.04

[16] J. Hadamard, The problem of diffusion of waves. Ann. of Math., t. 43, 1942, p. 510-522. | MR 6809 | Zbl 0063.01841

[17] E. Hölder, Poissonsche Wellenformel in nicht euclidischen Raumen. Ber. Verh. Sachs. Akad. Wiss. Leipzig, t. 99, 1938, p. 53-66. | JFM 64.1174.02 | Zbl 0019.26101

[18] H.P. Künzle, Maxwell Fields satisfying Huygens' principle. Proc. Cambridge Philos. Soc., t. 64, 1968, p. 779-785.

[19] J. Leray, Hyperbolic Partial Differential Equations. Mimeographed Notes, Institute of Advanced Study, Princeton.

[20] M. Mathisson, Eine Lösungsmethode fur Differentialgleichungen vom normalen hyperbolischen Typus. Math. Ann., t. 107, 1932, p. 400-419. | JFM 58.1561.01

[21] M. Mathisson, Le problème de M. Hadamard relatif à la diffusion des ondes. Acta Math., t. 71, 1939, p. 249-282. | MR 728 | Zbl 0022.22802

[22] R.G. Mclenaghan, An explicit determination of the empty space-times on which the wave equation satisfies Huygens' principle. Proc. Cambridge Philos. Soc., t. 65, 1969, p. 139-155. | MR 234700 | Zbl 0182.13403

[23] R.G. Mclenaghan and J. Leroy, Complex recurrent space-times. Proc. Roy. Soc. London, t. A 327, 1972, p. 229-249. | MR 309517 | Zbl 0243.53030

[24] R.G. Mclenaghan, On the validity of Huygen's principle for second order partial differential equations with four independent variables. Part I: Derivation of necessary conditions. Ann. Inst. Henri Poincaré, t. A 20, 1974, p. 153-188. | Numdam | MR 361452 | Zbl 0287.35058

[25] R.G. Mclenaghan, Huygens' principle. Ann. Inst. Henri Poincaré, t. A 27, 1982, p. 211-236. | Numdam | MR 694586 | Zbl 0528.35057

[26] E.T. Newman and R. Penrose, An approach to gravitational radiation by a method of spin coefficients. J. Math. Phys., t. 3, 1962, p. 566-578. | MR 141500 | Zbl 0108.40905

[27] B. Rinke and V. Wünsch, Zum Huygenschen Prinzip bei der skalaren Wellengleichung. Beitr. zur Analysis, t. 18, 1981, p. 43-75. | MR 650138 | Zbl 0501.53010

[28] R. Penrose, A spinor approach to general relativity. Ann. Physics, t. 10, 1960, p. 171- 201. | MR 115765 | Zbl 0091.21404

[29] A.Z. Petrov, Einstein-Raume. Akademie Verlag, Berlin, 1964. | MR 162594 | Zbl 0114.21003

[30] F.A.E. Pirani, Introduction to gravitational radiation theory. Article in Lectures on General Relativity, edited by S. Deser and W. Ford, Brandeis Summer Institute in Theoretical Physics, t. 1, 1964, Prentice-Hall, New York.

[31] R. Schimming, Zur Gültigkeit des huygensschen Prinzips bei einer speziellen Metrik. Z. A. M. M., t. 51, 1971, p. 201-208. | MR 290313 | Zbl 0221.35011

[32] S.L. Sobolev, Méthode nouvelle à résoudre le problème de Cauchy pour les équations linéaires hyperboliques normales. Mat. Sb. (N. S.), t. 1, 1936, p. 39-70. | JFM 62.0568.01 | Zbl 0014.05902

[33] K.L. Stellmacher, Ein Beispiel einer Huygensschen Differentialgleichung. Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl., 11, t. 10, 1953, p. 133-138. | MR 60695 | Zbl 0052.09901

[34] K.L. Stellmacher, Eine Klasse Huygenscher Differentialgleichungen und ihre Integration. Math. Ann., t. 130, 1955, p. 219-233. | MR 73831 | Zbl 0134.31101

[35] V. Wünsch, Über selbstadjungierte Huygenssche Differentialgleichungen mit vier unabhängigen Variablen. Math. Nachr., t. 47, 1970, p. 131-154. | MR 298221 | Zbl 0211.40803

[36] V. Wünsch, Maxwellsche Gleichungen und Huygensches Prinzip II. Math. Nach., t. 73, 1976, p. 19-36. | MR 426807 | Zbl 0288.35043

[37] V. Wünsch, Uber eine Klasse Konforminvarianter Tensoren. Math. Nach., t. 73, 1976, p. 37-58. | MR 433342 | Zbl 0287.53014

[38] V. Wünsch, Cauchy-Problem und Huygenssches Prinzip bei einigen Klassen spinorieller Feldgleichungen I. Beitr. zur Analysis, t. 12, 1978, p. 47-76. | MR 507097 | Zbl 0448.58022

[39] V. Wünsch, Cauchy-Problem und Huygenssches Prinzip bei einigen Klassen spinorieller Feldgleichunger II. Beitr. zur Analysis, t. 13, 1979, p. 147-177. | MR 536225 | Zbl 0467.35067

[40] V. Wünsch, Über ein Problem von McLenaghan. Wiss. Zeit Pädagog. Hochsch. Dr. Theodor Neubaurer. Math.-Natur., t. 20, 1984, p. 123-127. | Zbl 0619.53046